How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Ken Your Own Question
Ken
Ken, Postgraduate doctor
Category: Medical
Satisfied Customers: 6559
Experience:  Working as a Doctor who Cares since 2001.
25541092
Type Your Medical Question Here...
Ken is online now
A new question is answered every 9 seconds

What would cause legs to 'weep' through pores.... (no open

Customer Question

What would cause legs to 'weep ' through pores....
(no open wounds).
and what would one do to stop it from happening??

mm
Submitted: 7 years ago.
Category: Medical
Expert:  Ken replied 7 years ago.
Hello,

May I know since when is this occurring? Is there swelling at legs? Do you have any diagnosed medical condition / are you on any medication?
Customer: replied 7 years ago.
This started 10 days ago.

I have been on the same medication for four plus years
a) Nu Triazide 50 mg 1 a day
b) El Troxin 15 mg 1x day
c) APO Warfarin 3 mg a day
d)Apo Pentoxifylline 400 mg 1 .. 2x day
e)Novo Gliclazide 80 mg 1 2x day
f




















I have been on the same medication for four plus years
a) Nu triazide 50 mg 1 x day
b) El Troxin 15 mg 1 x day
c) Apo Pentoxifylline 400 mg 1 twice a day
d) Dom Metoprolol 500 mg 1 twice a day
e) Novo Gliclazide 80 mg 1 twice a day
f) Apo Warfarin 3mg 1 x day

Born 1928
childhood diseases measles mumps and chicken pox
1952 - 1960 four children 3 boys 1 girl
















































































































































































This is not working!!!!!
I have writtern you two detailed accounts of my health situation..in answwer to your request to me. AND they both have disappeared off the face of the earth - computer screen whatever. Maybe I am too slow.???



I have written two detailed replies to your request and both have disappeared off the computer screen into ... God only knows where !!!

I must be too slow for this??!!

I am going to leave it for now- it is after midnight - I AM GOING TO BED!!!!

I will try again tomorrow and will write a draft in Word Perfect and cut and paste it into message spot. I am too old for this nonsense!! LOL

Good Night - thanks for replying to me. more later

the name is

Maryleen

PS Customer is the name of my 'music' business. I teach violin 30 plus students.













0
Expert:  Ken replied 7 years ago.
Hello Maryleen,

I can understand your anxiety.

The basic cause for oozing of fluid from the leg is accumulation of fluid in between and within the cells of the part. Once these cells loose there capacity to swell they ooze. This is the simplest way I can explain. NOW the cause for it needs to be found.

The reasons are blood clot in veins of leg / heart or kidney or liver or thyroid problem.

I would request you to get a physical check up along with few investigations like blood tests / EKG / ultrasound of abdomen. This will give us exact cause and treatment will follow. Once the cause is treated the oozing will stop.

Wish you a healthy life ahead. Nice to hear that you teach music. God bless